MathSciNet Relay Station
MathSciNet bibliographic data
MR2000396 (2004j:62102) 62G20 (62P10)
Kukush, O. G.; Mīshura, Yu. S. Asymptotic efficiency of statistical estimators in a compound Poisson model. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 68 (2003), 61--73; translation in Theory Probab. Math. Statist. No. 68 (2004), 67–80
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement